Absolute Cesàro summability via quasi-power increasing sequences


Asian-European Journal of Mathematics, vol.16, no.3, 2023 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2023
  • Doi Number: 10.1142/s1793557123500377
  • Journal Name: Asian-European Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Keywords: Absolute summability, Cesaro mean, Holder's inequality, infinite series, Minkowski's inequality, quasi-power increasing sequences
  • Kayseri University Affiliated: No


© 2023 World Scientific Publishing Company.In this paper, a general theorem dealing with φ -|C,α; δ|k summability of an infinite series is proved under weaker conditions by using a quasi-β-power increasing sequence instead of an almost increasing sequence.